Research ArticleOpen accessIn the abstractFeedback Control of Quad-Rotors with a Matlab-Based SimulatorStephen Armah, Sun Yi, Wonchang Choi, Dongchul ShinAmerican Journal of Applied Sciences, Vol. 13, Issue 6 · 23 Jun 2016 · 7,865 accessesView PDFCite
18 results for “non-linear dynamics”
Set a search alertResearch ArticleOpen accessIn the abstractA Unique Novel Approach for Design and Analysis of A Robust Decentralized Self-Tuning Fuzzy PI Controller for a Multi Input Multi Output ProcessP. Sujatha Therese, N. Kesavan NairAmerican Journal of Applied Sciences, Vol. 9, Issue 3 · 17 Jan 2012 · 7,004 accessesView PDFCite
Research ArticleOpen accessIn the abstractUsing an Adaptative Fuzzy-Logic System to Optimize the Performances and the Reduction of Chattering Phenomenon in the Control of Induction MotorM. M. Krishan, L. Barazane, A. KhwaldehAmerican Journal of Applied Sciences, Vol. 7, Issue 1 · 31 Jan 2010 · 7,523 accessesView PDFCite
Research ArticleOpen accessIn the abstractArtificial Neural Networks Based Modeling and Control of Continuous Stirred Tank ReactorR. Suja Mani Malar, T. ThyagarajanAmerican Journal of Engineering and Applied Sciences, Vol. 2, Issue 1 · 31 Mar 2009 · 8,209 accessesView PDFCite
Research ArticleOpen accessIn the abstractAnalysis of Heat Transport in a Proton Exchange Membrane (PEM) Fuel CellE. Afshari, S.A. JazayeriAmerican Journal of Applied Sciences, Vol. 6, Issue 1 · 31 Jan 2009 · 7,342 accessesView PDFCite
Research ArticleOpen accessIn the abstractOn the Stability of a Certain Class of Linear Time-Varying SystemsM. De la SenAmerican Journal of Applied Sciences, Vol. 2, Issue 8 · 31 Aug 2005 · 6,935 accessesView PDFCite
Research ArticleOpen accessAll words, across the recordAsymptotic Stability of Unicycle-Like Robots: The Bessel’s ControllerAndrés G. GarcíaJournal of Mechatronics and Robotics, Vol. 4, Issue 1 · 17 Jan 2020 · 7,304 accessesView PDFCite
Research ArticleOpen accessAll words, across the recordDynamics of Infected Snails and Mated Schistosoma Worms within the Human HostG. Besigye-Bafaki, L. S. LuboobiJournal of Mathematics and Statistics, Vol. 1, Issue 2 · 30 Jun 2005 · 6,237 accessesView PDFCite